| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Any suggestions?
[ Back to Messages
Posted by Liz
on August 01, 2000 at 07:39:27:
In Reply to: Re: constant dissiness and foggy feeling...THANKS JOY posted by Chas on July 23, 2000 at 14:14:48:
Great to have found this site. I'm 46 and am currently having an attack of vertigo which despite taking Stemital and beconase nasal spray doesn't seem to be getting any better after 5 days. I'm okish for about an hour after taking my 5mg of Stemital, then the symptoms come back and I have to lie down before I fall down, fight off nausea, sleep for about 2 hours, then feel ok again until it starts again. Does anyone know if the stemitel should be working by now, or is there anything else I can do? It's only my second attack in 3 years, but as you all know, it's so worrying the thought of passing out all over the place that I daren't drive. Great to know others are out there, but sorry we all have to be here.
All times are GMT -7. The time now is 08:51 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!